# SDR SH52002F00001

- Difficulty date: April 26, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N318FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5415
- Engine: Ge CF34*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: T31W2B28LELE
- Condition: Melted
- Location: Cabin
- Part time: 2,940 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

THE CABIN ACCENT LIGHTING BULBS BECAME EXTREMELY HOT AND MELTED/BURNED ITS PLASTIC SHEATHING.  THIS CONDITION HAS BEEN NOTICED BEFORE BUT NOT TO THIS EXTENT.  IN THE PAST THE SHEATHING BECAME DISCOLORED FROM THE HEAT.
